# SDR RAIA00603049

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 14,118 hours, 12,236 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 8854
- Condition: Failed
- Location: Cockpit
- Part time: 721 hours, 697 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLT 8051 - TYS - SMOKE IN COCKPIT ABOVE GLARESHIELD AT BASE OF WINDSHIELD, HAD AN ELECTRICAL SMELL TO IT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S WINDSHIELD.
